Differential and Integral Equations
- Differential Integral Equations
- Volume 17, Number 3-4 (2004), 241-258.
Comparison results for linear parabolic equations in unbounded domains via Gaussian symmetrization
We study the effect on the solutions of linear parabolic equations of Gaussian symmetrization. This kind of symmetrization, which transforms a domain into an half-space with the same Gaussian measure, is specifically useful when the domain is unbounded. The main tools we use are the properties of the weighted rearrangements and in particular the isoperimetric inequality with respect to Gaussian measure.
Differential Integral Equations Volume 17, Number 3-4 (2004), 241-258.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Chiacchio, F. Comparison results for linear parabolic equations in unbounded domains via Gaussian symmetrization. Differential Integral Equations 17 (2004), no. 3-4, 241--258. https://projecteuclid.org/euclid.die/1356060433.